MAUDE Adverse Event Report: AMO UPPSALA AB UNK_OVD_HEALON PRO; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB UNK_OVD_HEALON PRO; AID, SURGICAL, VISCOELASTIC
Model Number TH85ML
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an unknown number of events, on unknown dates, of 'brown hair' in patient's eyes when applying healon pro.No further information is available.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section b3 - date of event: unknown, as information was requested but not provided section d4 - catalog number: a complete number is unknown, as product lot number was not provided.Section d4 - expiration date: unknown, as product lot number was not provided.Section d4 - lot number: unknown/not provided section d4 - udi number: unknown, as product lot number was not provided.Section d6a - implant date: not applicable.Healon is not an implantable device.Section d6b - explant date: not applicable.Healon is not an implantable device.Section e1 - telephone number: (b)(6).Section h3 - other (81): the healon pro was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.Section h4.Device manufacture date: unknown, as the lot number of the device was not provided.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
UNK_OVD_HEALON PRO
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18754453
Report Number3012236936-2024-00345
Device Sequence Number3837632
Product Code LZP
UDI-Device Identifier05050474548657
UDI-Public(01)(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH85ML
Device Catalogue NumberUNK-OVD_HEALON PRO
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown